# SDR SIMA20140404001

- Difficulty date: April 4, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 27,080 hours, 18,951 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 4480000601
- Part serial: 00321
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

STEERING INOPERATIVE IN FLIGHT.  R & R ECU IAW AMM 37-51-10.  PERFORMED OPERATIONS CHECK OF RVDT RIGGING IAW AMM 32-50-00.  OPERATIONS CHECKED GOOD.  STEERING INOPERATIVE MSG CLEARED.  .
